# SDR USAASB96061

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 2761 · Drag Control Actuator
- Part: Spoiler Actuator
- Part number: 65449617
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 1126 - DCA - AIRCRAFT DIVERTED FROM BWO TO DCA DUE TO LOSS OF 'A' SYSTEM HYDRAULIC SYSTEM.  MAINTENANCE FOUND NR 1 SPOILER ACTUATOR CRACKED.  REMOVED AND REPLACED NR 1 SPOILER ACTUATOR.  AS A PRECAUTIONARY MEASURE BOTH 'A' SYSTEM HYDRAULIC PUMP WERE CHANGED.  OPS CHECK AND LEAK CHECKS WERE SATISFACTORY.  (M)
